# SDR TWAA9800903

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT 253 - DURING CRUISE, SMOKE FUMES WERE NOTICED.  ICE BUCKET WAS MELTED IN THE OVEN.  REMOVED THE BUCKET.  (M)
